MathSciNet Relay Station
MathSciNet bibliographic data
MR2727968 (2011i:26025) 26D15 (39A14)
Deng, Shengfu Nonlinear discrete inequalities with two variables and their applications. Appl. Math. Comput. 217 (2010), no. 5, 2217–2225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement